# SDR 98ZZZX1031

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5611D
- Make and model: Beech E18S
- Aircraft serial: BA316
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE CYLINDER HEAD SEPARATED FROM THE BARREL COMPLETELY THREE COOLING FINS DOWN FROM THE SPARK PLUG HOLE.  THE CYLINDER REMAINS IN PLACE.  DUE TO ENGINE ROUGHNESS, A PRECAUTIONARY SHUT DOWN WAS PERFORMED.  AD 78-08-07 APPLIES TO THIS CONDITION.  SUBMITTER RECOMMENDED INSPECTION FOR BLOW-BY BEFORE EACH FLIGHT INSTEAD OF THE 100-HOUR INTERVAL PER AD.
